Demazin PE Cold & Flu 24 Tablets

$10.99

Ingredients
ACTIVE INGREDIENTS
Paracetamol 500mg Phenylephrine hydrochloride 5mg
Uses
Temporary relief from:
Runny nose.
Blocked nose & sinuses.
Sinus pain.
Fever.
Headache.
Body aches & pains.
Features
FREE FROM
Does not contain yeast, soy, gluten or preservatives.
SUGAR FREE
Sugar Free
Ingredients
ACTIVE INGREDIENTS
Paracetamol 500mg Phenylephrine hydrochloride 5mg
Instructions
DIRECTIONS
Age Adults and children 12 years and over How much 2 tablets How often Every 4-6 hours, as necessary Max. daily dose 8 tablets in 24 hours.
STORAGE INSTRUCTIONS
Store below 25°C.
Safety
PRODUCT WARNINGS
Do not use this medicine: – In children under 12 years of age. – For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor. – With other products containing paracetamol unless advised to do so by a doctor or pharmacist. See your doctor or pharmacist before use if: – You have high blood pressure. – You have heart problems. – You are taking antidepressant medication. – You are pregnant, think you are pregnant or breastfeeding. While using Demazin: – If symptoms persist, see your doctor or pharmacist. – Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. – This medicine may cause sleeplessness in some people. Do not use if foil seal is broken.
CAUTION
Pharmacy medicine Keep out of reach of children.

Additional information

Weight 100 kg
Dimensions 2 × 11 × 8 cm

Reviews

There are no reviews yet.

Be the first to review “Demazin PE Cold & Flu 24 Tablets”

Your email address will not be published. Required fields are marked *